# SDR IPXA2023042793009

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Part serial: NSN
- Condition: Bent
- Location: Fr 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN DECK CARGO FLOOR CROSS BEAM AT FR 50 R/H BENT.REMOVED AND REPLACED CROSS BEAM IAW SRM 51-40-21.
